Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20760
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSnashall, N-
dc.date.accessioned2012-10-24T09:08:57Z-
dc.date.available2012-10-24T09:08:57Z-
dc.date.issued1998-1-1-
dc.identifier.citationCOMMUNICATIONS IN ALGEBRA, 1998, 26 (12), pp. 4233-4242-
dc.identifier.issn0092-7872-
dc.identifier.urihttp://hdl.handle.net/2381/20760-
dc.formatmetadata-
dc.language.isoEnglish-
dc.publisherTAYLOR & FRANCIS INC-
dc.sourceWeb of Science-
dc.source.urihttp://webofknowledge.com-
dc.subjectScience & Technology-
dc.subjectPhysical Sciences-
dc.subjectMathematics-
dc.titleReflexivity of modules over QF-3 algebras-
dc.typeJournal Article-
dc.identifier.doi10.1080/00927879808826408-
dc.description.irispid52059-
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.